# SDR FDEA201611294291

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 80,153 hours, 16,150 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D102
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEVERE FUME EVENT ON DESCENT INTO FLL. THROTLES SLIGHTLY ABOVE IDLE. LASTED   APPROXIMATELY 10 MINS.     FOUND COALESCER BAGS DIRTY.   REMOVED. PERFORMED ODOR, AIR CONDITIONING PACK AND DISTRIBUTION DUCT CLEANING. REPLACED THE COALESCER  BAGS.  NO ODORS, AND ACFT OK FOR SERVICE.
